Integral transforms of Fourier cosine convolution type

Authors
Citation
Vk. Tuan, Integral transforms of Fourier cosine convolution type, J MATH ANAL, 229(2), 1999, pp. 519-529
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN journal
0022-247X → ACNP
Volume
229
Issue
2
Year of publication
1999
Pages
519 - 529
Database
ISI
SICI code
0022-247X(19990115)229:2<519:ITOFCC>2.0.ZU;2-V
Abstract
Integral transforms of Fourier convolution type g(x) = integral(0)(infinity)(k(x + y) + k(\x - y\))f(y)dy, x is an element of R+, are considered in class L-p(R+), 1 less than or equal to p less than or equ al to 2. Watson's and Plancherel's theorems are obtained. (C) 1999 Academic Press.